Problems with Anti-depressants

Anyone here have issues with taking anti depressants? What do they do to you/for you?
I need to take this Prozac but every time I get to a reasonable dose I feel nuts.
Help!

Nuts how?

151515

I feel confusion in the back of my mind, a nagging tormenting static feeling that makes me unable to function. Also feel angry and impulsive

Hm. I have no advice. I’ve never dealt with that. But it sounds miserable. Is that with every AD you’ve tried?

1 Like

Maybe I don’t know. Only really tried Prozac these last few years

Well, of its making you feel like that I would definitely be trying something else.

1 Like

I only had issues w lexapro. It gave me panic attacks, insomnia, made me randomly feel like gagging and stiffened my jaw. Zoloft made me sleepy at first but it passed and Effexor hasn’t really done anything as of yet but I’ve only taken a few doses of it. Maybe Prozac is just bad for you like lexapro was for me.

1 Like

A dr once suggested Effexor for me. Maybe I’ll ask about it. I’ve always been partial to Prozac because it’s what I’ve taken all my life. I guess the older i get the less of a tolerance I have

1 Like

Antidepressants and Antidepressant type MEDS, including certain Antipsychotics with AD properties make me go “crazy”.

I will become Manic, Mixed and Delusional.

I cannot tolerate any kind of Antidepressant.

1 Like

What’s your diagnosis @wave?

Some doctors say it’s Schizoaffective Disorder Bipolar type.

Other doctors come to the conclusion that I suffer with Bipolar Disorder.

It varies.

No one is sure really.

1 Like

I’ve got the same thing, some say one some say the other. I just got off the phone with the dr, she said that nothing in describing sounds psychotic and to take klonopin. I know I need the Prozac but it’s torture to take.

I would be careful with the Prozac MG.
Good luck with the Klonopin.

It’s a good med, I take a low dose of it everyday.

2 Likes

ADs should never be prescribed to someone bipolar, they are likely to trigger mania/craziness as you mentioned

2 Likes

I know I just read about cycling mood disorders which is what my doc said I have. I have rapid cycling bipolar disorder and anti depressants do make it worse. I have to take them though because if I don’t I can’t think clearly due to racing and obsessive thoughts. I’m basically screwed until they come out with different meds.

There are mood stabilizers that are safe for BPD to take of course…perhaps try some of them out? I’d ask the bipolar people about them though as I’ve never tried any. Good luck either way.

1 Like

For me antidepressants are a sugar pill which makes it impossible for you to cum. They also blunt your emotions and make it harder to sleep.

Lol they’re not perfect that’s for sure.
I need these things though, they can sometimes clear your head. But if you have a mood disorder they can destabilize you too. They’re powerful drugs with serious side effects just like atypicals.

1 Like